My eyes are swollen and hurting, taking Pristiq, Doctors say nothing to do? I’m miserable.

I only took 4 doese of Pristiq. I stopped the medication 15 days ago. My eyes are still swollen and hurting. The area under my eyes and my cheekbones is the worst. I have been to 2 doctors and they didn’t take me seriously. My eye doctor told me to take benadryl. My family doctor said there is nothing he can do. I even called Pfizer and they had no suggestions. I know for a fact that this is from the Pristiq because I have never had symptoms like this before. The eye side effect is a known issue with this drug and it is even listed on the box. the box says some people are at risk for this and you should get preventative treatment if you are at risk. How do you know if you are at risk? What is the treatment? My question is, what can I do to help this? Did the Pristiq cause an infection? Could my body still be reacting to the pill after this long? Please help me, I’m miserable! Thanks!





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

Hi
as you said, this is definitely due to pristiq. But what concerns me, is that its been 15 days you have stopped the medicine. There is no reason you should still have eye complaints.

just benadryl wont help. This is a kind of allergic reaction. Take anti histamine tablets. Add anti inflammatory tablets if necessary. Taking diuretic tablets may reduce the swelling.

you come to know about the risk of side effect only after you take it. so avoid taking it anytime in future

thanks

shw12
Member
shw12

HI
ITS UNUSUAL TO HAVE THESE COMPLAINTS AFTER SO MANY DAYS OF TAKING THE TABLETS .KIDNEY FUNCTIONS NEED TO BE ASSESSD AS THE DRUG SHOULD HABE BEEN WASHED OUT OF THE BODY TILL NOW.
DRINKING PLENTY OF WATER WILL HELP YOU WASH OUT THE DRUG THROUGH FORCED DIURESSIS

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

hi…
It has been a long time you quit taking it so you are probably having allergic reaction that should be treated by an anti histamine tablets…
drink plenty of water, and barley that washes the kidney and cleans it from the drug and its adverse effects

wpDiscuz